I have been on Zolpidem 10mg for quite a few months now. The Neurologist gave it to me for Insomnia. For a long time I took one at night just to help with insomnia. If I stop taking it, I do not sleep and my brain doesn't shut down. The last few months, things have been getting quite stressful with a new job in a new country. I started to get more headaches,muscle spasms and my ears got red with a very flushed feeling. I started to use more zolpidem, because I started to sleep less even when taking zolpidem, taking up to 2 and a half tablets at night. At some point I took 2 halves during the day at work to try help with stress. Sometimes my mouth was very dry and I struggled to swallow. Bizarrely, it did not make me too sleepy and felt like it was just relaxing me. I finally decided to leave that country and return to less stressful surroundings. I have now started to feel chest pain, with some heart palpitations and sometimes feeling short breathed. I don't have too much stress at the moment, but I'm taking less medication. Can't seem to stop it, otherwise I don't sleep. I'm feel the medication might be causing the symptoms. Is there anything else I should get for stress/anxiety? I obviously should get a replacement for the zolpidem. Is it dangerous to continue with these meds?
This questions are a bit outside of what a treat. I don't know a lot about this class of medications. If I think a patient needs a medications in this class, I refer it back to their primary care doctor because they deal with these medications more often. If you think it is making your palpitations worse, probably best to talk the prescribing doctor.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.